# SDR RAIA00308221

- Difficulty date: August 22, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 15,405 hours, 17,497 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 31057809
- Part serial: P350CB
- Condition: Defective
- Location: Lt Engine
- Part time: 13,858 hours, 15,020 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

5619-STL- LEFT ENGINE WILL NOT MAKE TARGET TORQUE.  MAINTENANCE REMOVED AND REPLACED NR 1 FUEL PUMP.
